Results 1 to 5 of 5

Thread: 100mg sertraline my side effects.

  1. #1

    100mg sertraline my side effects.

    I ve been on and off these for ages now maybe 2/3 years cant remember.
    anyway i am supposed to take one a day but sometimes i forget or try and go without em.or other times like last night i took two at once after not having any for a couple of weeks.
    Side effects i have are very very vivid dreams,so vivid that ive asked friends next day or few days later if such and such happened..cos i cant remember if it was real or dream.
    ive had sleep paralasis for years,but im kinda used to that,although it can be so real,ive thought my son has run in the room countless times,peole talking to me,screaming,pushing,someone stood infront of me...the whole full "paranormal activity" stuff heh!In america this is better known as "ALIEN ABDUCTION"
    Apart from the dream stuff the other side effect is i lose ALL sex drive completely.As im single anyway im not so concerned but it has caused problems in a previous relationship as ive seemed not interested when infact i am.
    anyway... good thing is the tablets make it near impossible to cry,as i can be very emotional at times...
    to cheer myself up i watch daft clips on youtube etc...
    my sleep pattern is completely messed up though... also if i know i got some appointment the next day thats me awake all night...
    another thing, i drink often not huge amounts but i go out for a pint most nights i can... i can be awake and completely sober with say 3 hours and then cant get back to sleep.
    my head races with the most rediculous thoughts too (putting papers in order,lining up tins,words that dont exist etc...)
    i get shakes too after an hour or two on the tablets...if i take a beer within a couple of hours i am shaking quite badly...so i tend to avoid that.

    thats my story anyway...

  2. #2
    KK77's Avatar
    KK77 is offline NMP Complaints Mismanagement Controller
    Country:
    Join Date
    Aug 2009
    Posts
    7,281

    Re: 100mg sertraline my side effects.

    i am supposed to take one a day but sometimes i forget or try and go without em.or other times like last night i took two at once after not having any for a couple of weeks.
    I can assure you that the medication won't work if you do this. I know taking them can be a pain (I take sertraline 50mg) but you may as well come off them if you skip them for 2 weeks then take double dose. No wonder you get the shakes! Your body goes through drug withdrawal then suddenly you take a double whammy.

    As for the alien thing ... well I've never had that side effect (yet) but it sounds like fun!

    Thanks for your story...
    __________________
    KK

    Never Surrender, Comrade

  3. #3
    Join Date
    Dec 2009
    Posts
    429

    Re: 100mg sertraline my side effects.

    Yeah, you do have to keep taking them and keep them in your system or they won't work.

    I've been on 50mg for just over a month and I'm also getting really vivid dreams, where loads of different things happen. It's like watching several full length films in my sleep. I don't feel very rested when I wake up and I have trouble getting to sleep and feel sleepy during the day but wide awake at night.

    I know people who find it near impossible to cry on SSRIs but I didn't cry much before I got depressed and I do cry from time to time while taking these. I started to feel better but this past week I've started to feel pretty bad again. The doctor suggested I might want to up the dosage to 100mg but I'm scared of getting more side effects if I do, because I can cope with the current side effects.
    __________________
    "Every day, every hour, I wish that I was bullet proof"

  4. #4
    Join Date
    Dec 2009
    Posts
    127

    Re: 100mg sertraline my side effects.

    I was on 50mg for quite a while with no improvement..but was then upped to 100mg and then 150mg last week....saw some improvement at 100mg so hopefully will get a lot from 150mg.

    I am getting really vivid dreams too!! I didnt even think it could be the meds! I am also not sleeping well (hence writing this at 3am) and restless a lot! When I upped to 100mg I got a lot of headaches but havent seemed to have any of these this time!!

    Hope these work for you
    Candy xx
    __________________
    *~* Just A Girl *~*
    The greatest mistake you can make in life is to be continually fearing you will make one.

  5. #5

    Re: 100mg sertraline my side effects.

    The doc put me on 50mg for about 5/6 weeks then bumped me up to 100mg. When i started taking the 100mg my jaw was jittery and when i would sleep it would clench down tight. But it passed after a week or so. And still having crazy dreams lol

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. sertraline side effects.
    By bubbles in forum Sertraline / Zoloft / Lustral
    Replies: 10
    Last Post: 03-09-12, 10:55
  2. Sertraline side effects?
    By Karen in forum Sertraline / Zoloft / Lustral
    Replies: 16
    Last Post: 18-03-10, 15:14
  3. Sertraline! what were your side-effects?
    By pinkpiglet in forum Sertraline / Zoloft / Lustral
    Replies: 3
    Last Post: 27-03-09, 15:42
  4. Sertraline Side Effects
    By Mooky in forum Sertraline / Zoloft / Lustral
    Replies: 2
    Last Post: 21-11-07, 15:08
  5. side effects from sertraline need help
    By mazzatazza in forum Sertraline / Zoloft / Lustral
    Replies: 4
    Last Post: 09-10-06, 21:18

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •